I can understand your concern about osteoporosis drugs. I had tried a couple which I could not tolerate until the doctor gave me prolia. When I asked about side effects, he said: "not much of any." How wrong! (By the way, I have very high risk osteoporosis.) My legs ached all the time – worse when lying down and I was becoming ever more limited every day. My hair started falling out – it has receded about 2" around my face. Then, I did some investigating on my own about other people's experience and all of my symptons were connected to prolia. It contains (as do almost all of the osteoporosis drugs) the same chemotherapy drugs as used for cancer. I will now exercise, take calcium and Vitamin D but never another osteoporosis drug. I had my doctor calculate my risk of a broken bone or hip without those drugs – over the next 10 years I have a 10% chance of breaking a hip and a 25% chance of breaking any bone. I will take those odds. I walk 3 miles a day and exercise. I am NOT saying you should do as I do, but living without the pain and burden of side effects is what I decided to do.
Good luck and do a lot of research before making your decision, Kaye